MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS
Model Number SR-0740-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ischemia Stroke (4418); Thrombosis/Thrombus (4440)
Date of Event 08/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.At this time, it is unknown if the reported failure is related to procedural issues, non-compliance to medication, or a silk road medical device failure, hence, the event will be reported out of abundance of caution.Complaints will continue to be reviewed and monitored for trends and a supplemental mdr will be submitted if additional information is received.B3 field: the exact date of the event is unknown and has been capatured based on the decription provided in b5.
 
Event or Problem Description
It was reported that three weeks after a transcarotid artery revascularization (tcar) procedure, the patient had a stroke.Imaging revealed thrombus within the stent.The physician performed thrombectomy to address the issue.At this time, it is unknown if the reported failure is related to procedural issues, non-compliance to medication, or a silk road medical device failure, hence, the event will be reported out of abundance of caution.
 
Event or Problem Description
On 20th may 2024, a literature reference was received by the manufacturer, which indicated that three weeks after a left transcarotid artery revascularization (tcar) procedure, the patient experienced aphasia, right arm weakness, and altered mental status.The patient was discharged on 81mg aspirin and clopidogrel but, aspirin was later discontinued due to reflux.Imaging revealed distal left m1 occlusion, thrombus within the stent and pseudoaneurysm in the common carotid artery at the access site.Further, imaging findings also indicated intramural hematoma at the access site with underfilling of the distal left internal carotid artery (ica).The physician performed thrombectomy to treat the thrombus and placed a carotid stent to treat pseudoaneurysm.The reported events of pseudoaneurysm and hematoma are a procedural complication and were not related to a silk road medical device.
 
Additional Manufacturer Narrative
Title: thrombectomy and stenting of pseudoaneurysm from transcarotid artery revascularization.Author: jason h boulter, michael f.Stiefel, eyal ben-aire , albert j.Schuette doi: 10.25259/ sni_71_2024.Additional/updated information can be found in the following fields: b3: date of event.B4: date of this report.B5: describe event or problem.B7: other relevant history, including preexisting medical conditions.G2: report source.G6: type of report.H2: if follow up, what type?.H11: additional manufacturer narrative.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE TSS
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer Contact
shelrin devi
1213 innsbruck drive
sunnyvale, CA 94089
4087209002
MDR Report Key17759865
Report Number3014526664-2023-00150
Device Sequence Number12416768
Product Code NIM
UDI-Device Identifier00811311020447
UDI-Public(01)00811311020447(17)250630(10)18126706
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Literature,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberSR-0740-CS
Device Catalogue NumberSR-0740-CS
Device Lot Number18126706
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2023
Supplement Date Received by Manufacturer05/20/2024
Initial Report FDA Received Date09/15/2023
Supplement Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age64 YR
Patient SexMale